# SDR BAQA088272

- Difficulty date: July 31, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N533ME
- Make and model: Urocop EC135T1
- Aircraft serial: 132
- Aircraft time: 2,182 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: C17027AA01
- Part serial: 497
- Condition: Out Of Limits
- Location: Cockpit
- Part time: 1,822 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTITUDE OUT OF LIMITS PER FAR 91-411. REPLACED WITH SERVICEABLE UNIT.
